J Clin Psychiatry 1997;58(12):547-548 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Letter to the Editor
Sir: Clozapine is an atypical antipsychotic often used in the
treatment of refractory schizophrenic patients. The manufacturer
recommends caution when combining clozapine therapy
with other CNS-active drugs, particularly benzodiazepines.
Sassim and Grohmann first reported two cases of severe collapse
with this combination. The first patient was a 51-year-old
man on diazepam 20 mg/day.